# SDR CALA2017072802413

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 85,096 hours, 20,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE ARMED LIGHT INOP. CLEANED GIRT BAR FITTING, OPERATION OF SLIDE ARMED LIGHT NORMAL
